Dispersive analysis of charge transfer models

Igor Rodnianski, Wilhelm Schlag, Avraham Soffer

Research output: Contribution to journalArticlepeer-review

56 Scopus citations


We prove dispersive estimates for the time-dependent Schrödinger equation with a charge transfer Hamiltonian. As a by-product we also obtain another proof of asymptotic completeness of the wave operators for a charge transfer model established earlier by K. Yajima and J. M. Graf. We also consider a more general matrix non-self-adjoint charge transfer problem. This model appears naturally in the study of nonlinear multisoliton systems and is specifically motivated by the problem of asymptotic stability of multisoliton states of a nonlinear Schrödinger equation.

Original languageEnglish (US)
Pages (from-to)149-216
Number of pages68
JournalCommunications on Pure and Applied Mathematics
Issue number2
StatePublished - Feb 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Dispersive analysis of charge transfer models'. Together they form a unique fingerprint.

Cite this